# SDR DALA2023120810068

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 13,659 hours, 1,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 DOOR 1L GIRT BAR WILL NOT DISARM/FROZEN. CORRECTIVE ACTION: LUBED #1L GIRT BAR FITTINGS DOOR. DISARMS/ARMS NORMAL. (5088616)
